# SDR 96ZZZM857

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Green Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT NR 396 - PBI-BOS - THE NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION.  EXECUTED MISSED APPROACH, NOSE LIGHT ILLUMINATED DURING CLIMB AND LANDED NORMALLY.  CHECKED NOSE GEAR ASSEMBLY SWITCH, NO DEFECTS FOUND.
